MathSciNet Relay Station
MathSciNet bibliographic data
MR1467551 62F15
Neath, Andrew A.; Samaniego, Francisco J. On the efficacy of Bayesian inference for nonidentifiable models. Amer. Statist. 51 (1997), no. 3, 225–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement